Reviews Claritin D


No reviews yet.

Claritin D Drug Description


Claritin D
(loratadine and pseudoephedrine) 12 hour and 24 hour Extended Release Tablets
Now available Over-the-Counter
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Claritin-D, Claritin-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Claritin D »




Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.
The inactive ingredients are acacia, butylparaben, calcium sulfate, carnauba wax, corn starch, lactose, magnesium stearate, microcrystalline cellulose, neutral soap, oleic acid, povidone, rosin, sugar, talc, titanium dioxide, white wax, and zein.
Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.
The inactive ingredients for oval, biconvex Claritin-D 24 hour extended release tablets are calcium phosphate, carnauba wax, ethylcellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sugar, titanium dioxide, and white wax.
Loratadine is a long-acting antihistamine having the empirical formula C22H23ClN2O2; the chemical name ethyl 4-(8-chloro-5,6-dihydro-11H-benzo[5,6]cyclohepta[1,2-b]pyridin-11-ylidene)-1-piperidinecarboxylate.
The molecular weight of loratadine is 382.89. It is a white to off-white powder, not soluble in water, but very soluble in acetone, alcohol, and chloroform.
Pseudoephedrine sulfate is the synthetic salt of one of the naturally occurring dextrorotatory diastereomers of ephedrine and is classified as an indirect sympathomimetic amine. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2H2SO4; the chemical name is a-[1-(methyl-amino) ethyl]-[S-(R*,R*)]-benzenemethanol sulfate (2:1)(salt).
The molecular weight of pseudoephedrine sulfate is 428.54. It is a white powder, freely soluble in water and methanol and sparingly soluble in chloroform. Last reviewed on RxList: 12/8/2004




Claritin D Drug Description


Claritin D
(loratadine and pseudoephedrine) 12 hour and 24 hour Extended Release Tablets
Now available Over-the-Counter
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Claritin-D, Claritin-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Claritin D »




Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.
The inactive ingredients are acacia, butylparaben, calcium sulfate, carnauba wax, corn starch, lactose, magnesium stearate, microcrystalline cellulose, neutral soap, oleic acid, povidone, rosin, sugar, talc, titanium dioxide, white wax, and zein.
Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.
The inactive ingredients for oval, biconvex Claritin-D 24 hour extended release tablets are calcium phosphate, carnauba wax, ethylcellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sugar, titanium dioxide, and white wax.
Loratadine is a long-acting antihistamine having the empirical formula C22H23ClN2O2; the chemical name ethyl 4-(8-chloro-5,6-dihydro-11H-benzo[5,6]cyclohepta[1,2-b]pyridin-11-ylidene)-1-piperidinecarboxylate.
The molecular weight of loratadine is 382.89. It is a white to off-white powder, not soluble in water, but very soluble in acetone, alcohol, and chloroform.
Pseudoephedrine sulfate is the synthetic salt of one of the naturally occurring dextrorotatory diastereomers of ephedrine and is classified as an indirect sympathomimetic amine. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2H2SO4; the chemical name is a-[1-(methyl-amino) ethyl]-[S-(R*,R*)]-benzenemethanol sulfate (2:1)(salt).
The molecular weight of pseudoephedrine sulfate is 428.54. It is a white powder, freely soluble in water and methanol and sparingly soluble in chloroform. Last reviewed on RxList: 12/8/2004




Claritin D Drug Description


Claritin D
(loratadine and pseudoephedrine) 12 hour and 24 hour Extended Release Tablets
Now available Over-the-Counter
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Claritin-D, Claritin-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Claritin D »




Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.
The inactive ingredients are acacia, butylparaben, calcium sulfate, carnauba wax, corn starch, lactose, magnesium stearate, microcrystalline cellulose, neutral soap, oleic acid, povidone, rosin, sugar, talc, titanium dioxide, white wax, and zein.
Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.
The inactive ingredients for oval, biconvex Claritin-D 24 hour extended release tablets are calcium phosphate, carnauba wax, ethylcellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sugar, titanium dioxide, and white wax.
Loratadine is a long-acting antihistamine having the empirical formula C22H23ClN2O2; the chemical name ethyl 4-(8-chloro-5,6-dihydro-11H-benzo[5,6]cyclohepta[1,2-b]pyridin-11-ylidene)-1-piperidinecarboxylate.
The molecular weight of loratadine is 382.89. It is a white to off-white powder, not soluble in water, but very soluble in acetone, alcohol, and chloroform.
Pseudoephedrine sulfate is the synthetic salt of one of the naturally occurring dextrorotatory diastereomers of ephedrine and is classified as an indirect sympathomimetic amine. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2H2SO4; the chemical name is a-[1-(methyl-amino) ethyl]-[S-(R*,R*)]-benzenemethanol sulfate (2:1)(salt).
The molecular weight of pseudoephedrine sulfate is 428.54. It is a white powder, freely soluble in water and methanol and sparingly soluble in chloroform. Last reviewed on RxList: 12/8/2004




Claritin D Drug Description


Claritin D
(loratadine and pseudoephedrine) 12 hour and 24 hour Extended Release Tablets
Now available Over-the-Counter
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Claritin-D, Claritin-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Claritin D »




Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.
The inactive ingredients are acacia, butylparaben, calcium sulfate, carnauba wax, corn starch, lactose, magnesium stearate, microcrystalline cellulose, neutral soap, oleic acid, povidone, rosin, sugar, talc, titanium dioxide, white wax, and zein.
Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.
The inactive ingredients for oval, biconvex Claritin-D 24 hour extended release tablets are calcium phosphate, carnauba wax, ethylcellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sugar, titanium dioxide, and white wax.
Loratadine is a long-acting antihistamine having the empirical formula C22H23ClN2O2; the chemical name ethyl 4-(8-chloro-5,6-dihydro-11H-benzo[5,6]cyclohepta[1,2-b]pyridin-11-ylidene)-1-piperidinecarboxylate.
The molecular weight of loratadine is 382.89. It is a white to off-white powder, not soluble in water, but very soluble in acetone, alcohol, and chloroform.
Pseudoephedrine sulfate is the synthetic salt of one of the naturally occurring dextrorotatory diastereomers of ephedrine and is classified as an indirect sympathomimetic amine. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2H2SO4; the chemical name is a-[1-(methyl-amino) ethyl]-[S-(R*,R*)]-benzenemethanol sulfate (2:1)(salt).
The molecular weight of pseudoephedrine sulfate is 428.54. It is a white powder, freely soluble in water and methanol and sparingly soluble in chloroform. Last reviewed on RxList: 12/8/2004




Claritin D Drug Description


Claritin D
(loratadine and pseudoephedrine) 12 hour and 24 hour Extended Release Tablets
Now available Over-the-Counter
DRUG DESCRIPTION



What are the possible side effects of desloratadine and pseudoephedrine (Claritin-D, Claritin-D 24 Hour)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
confusion, hallucinations, unusual thoughts or behavior;
severe dizziness, anxiety, restless feeling, or nervousness;
...
Read All Potential Side Effects for Claritin D »




Claritin-D 12 Hour Extended Release Tablets: Claritin-D 12 hour extended release tablets contain 5 mg loratadine in the tablet coating for immediate release and 120 mg pseudoephedrine sulfate equally distributed between the tablet coating for immediate release and the barrier-coated extended release core.
The inactive ingredients are acacia, butylparaben, calcium sulfate, carnauba wax, corn starch, lactose, magnesium stearate, microcrystalline cellulose, neutral soap, oleic acid, povidone, rosin, sugar, talc, titanium dioxide, white wax, and zein.
Claritin-D 24 Hour Extended Release Tablets: Claritin-D 24 hour extended release tablets contain 10 mg loratadine in the tablet film coating for immediate release and 240 mg pseudoephedrine sulfate in the tablet core which is released slowly allowing for once-daily administration.
The inactive ingredients for oval, biconvex Claritin-D 24 hour extended release tablets are calcium phosphate, carnauba wax, ethylcellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sugar, titanium dioxide, and white wax.
Loratadine is a long-acting antihistamine having the empirical formula C22H23ClN2O2; the chemical name ethyl 4-(8-chloro-5,6-dihydro-11H-benzo[5,6]cyclohepta[1,2-b]pyridin-11-ylidene)-1-piperidinecarboxylate.
The molecular weight of loratadine is 382.89. It is a white to off-white powder, not soluble in water, but very soluble in acetone, alcohol, and chloroform.
Pseudoephedrine sulfate is the synthetic salt of one of the naturally occurring dextrorotatory diastereomers of ephedrine and is classified as an indirect sympathomimetic amine. The empirical formula for pseudoephedrine sulfate is (C10H15NO)2H2SO4; the chemical name is a-[1-(methyl-amino) ethyl]-[S-(R*,R*)]-benzenemethanol sulfate (2:1)(salt).
The molecular weight of pseudoephedrine sulfate is 428.54. It is a white powder, freely soluble in water and methanol and sparingly soluble in chloroform. Last reviewed on RxList: 12/8/2004





Other reviews about Claritin D on wordpress

Another Product Placement
  by kalloor
This stuff has changed my life. I have had allergies for as long as I can remember, and I've never really taken anything for them. I've […]


Health & Safety
  by Tri-State Troopers
New Non-Drowsy CLARITIN(R) Liqui-Gels(R) Now Available Introducing the First and Only Non-Drowsy Allergy Medicine in a Liquid-Filled Capsule - KENILWORTH, N.J., Jan. 14 /PRNewswire-FirstCall/ -- Schering-Plough Corporation today announces the introduction […]


Claritin-D 12 Hour
  by bereanize
It's 2AM.  I have been up 4 times since I laid my head down around 10PM.  I even slept with ear plugs tonight.  What's up?  I get online and […]


Call Me Sneezy
  by homeec
[caption id="attachment_16" align="alignleft" width="205" caption="Sneeze, sniff ..."][/caption] OK ... every pregnant woman with allergies has battled this one: Take allergy medicine and survive the day, or suffer through without […]


NASCAR Driver Jeremy Mayfield Suspended for Substance Abuse
  by Daniel
NASCAR Driver Jeremy Mayfield was suspended last week for violating the sports substance abuse policy after he tested positive for an illegal substance during a random drug screening. […]


Dear Lawmakers & Drug users,
  by Irish
I am a pretty honest, law-abiding citizen. I mean a little "white lie" of "Sure that looks great on you" might slip once in a while or "Santa […]


CLARITIN-D vs. ZYRTEC-D
  by adiamonde
Lately my allergies have been completely out of whack, and since I don't take any prescription medicine for allergies they kind of come and go.  I used to […]


Finally Friday
  by Heather
Holy overtimes and upsets!  What a great first day of college hoops!  I couldn’t stay up to watch all of the games but it was nice to see […]


Claritin-d Medication - Uses & Side Effects
  by christianwire
Claritin-d Medication - Uses & Side Effects: Loratadine is an antihistamine. Against naturally occurring chemical histamine in the body. It prevents sneezing, runny nose, itchy, watery eyes and […]


Ways to Prevent Allergy Attacks
  by christianwire
Ways to Prevent Allergy Attacks: When you describe the spring and autumn is the time that most people are scared because they know that they are in danger […]



Other reviews about Claritin D on web:

The official site of non-drowsy Claritin® allergy products. Indoor and outdoor allergy relief without drowsiness. Claritin® | Non-Drowsy Allergy Medicine & Information


Claritin-D is used to treat sneezing, runny nose, itchy eyes, hives, itching, and other symptoms of allergies and the common cold. Includes Claritin-D side effects ... Claritin-D Information from Drugs.com


Claritin D helps relieve all your worst allergy symptoms, including nasal congestion and sinus pressure, without drowsiness. Claritin-D® 24-Hour (Also Available in 12-Hour formulation ...


In a version named Claritin-D or Clarinase, the substance is combined with pseudoephedrine, a decongestant; this makes it useful for colds as well as allergies, but adds potential ... Loratadine - Wikipedia, the free encyclopedia


Learn about the prescription medication Claritin D (Loratadine and Pseudoephedrine), drug uses, dosage, side effects, drug interactions, warnings, reviews and patient labeling. Claritin D (Loratadine and Pseudoephedrine) Drug Information: Uses ...


Claritin-D information from Drugs.com. Claritin-D is an antihistamine and decongestant that relieves the sneezing, runny nose, stuffiness, and itchy, tearing eyes caused by hay ... Claritin-D patient advice including side effects


Claritin D - 12 results like the Claritin 24 Hour Non Drowsy Allergy Relief Reditabs, Orally Disintegrating Tablets - 10 Ea, SCHERING-PLOUGH Claritin-D 24 Hour Allergy and ... Claritin D - Health & Beauty - Compare Prices, Reviews and Buy at ...


Top questions and answers about Difference-between-Claritin-and-Claritin-D. Find 3 questions and answers about Difference-between-Claritin-and-Claritin-D at Ask.com Read more. Difference between Claritin and Claritin D - Ask.com


Claritin-D is an over-the-counter drug that is licensed to treat nasal allergy symptoms. This article from the eMedTV Web site provides a more in-depth look at Claritin-D ... Claritin-D


CLARITIN Tablets contain 10 mg micronized loratadine, an antihistamine, to be ... Allegra; Allegra-D; Benadryl; Clarinex; Claritin D; Hismanal; Phenergan; Zyrtec; Zyrtec-D Claritin (Loratadine) Drug Information: Uses, Side Effects, Drug ...





Featured Reviews

Reviews Sodium Acetate

Sodium Acetate Drug Description SODIUM ACETATE (sodium acetate) Injection, Solution, Concentrate 40 mEq (2 mEq/mL) FOR ADDITIVE USE ONLY AFTER DILUTION IN I.V. FLUIDS. Plastic Vial DRUG DESCRIPTION Sodium Acetate Injection, USP...
Read More  |  Review This
Reviews Azactam Injection

Azactam Injection Drug Description AZACTAM® (aztreonam) for Injection, USP To reduce the development of drug-resistant bacteria and maintain the effectiveness of AZACTAM® and other antibacterial drugs, AZACTAM should be used only...
Read More  |  Review This
Reviews Atrovent HFA

Atrovent HFA Drug Description Atrovent® HFA (ipratropium bromide HFA) Inhalation Aerosol DRUG DESCRIPTION What are the possible side effects of ipratropium inhalation (Atrovent HFA)? Stop using ipratropium inhalation and...
Read More  |  Review This
Reviews Didronel

Didronel Drug Description Didronel® (etidronate disodium) DRUG DESCRIPTION What are the possible side effects of etidronate (Didronel)? Get emergency medical help if you have any of these signs of an allergic reaction: hives;...
Read More  |  Review This
Reviews Sterile Cefoperazone

Cefobid Drug Description CEFOBID® (sterile cefoperazone, USP) Formerly known as (sterile cefoperazone sodium, USP) PHARMACY BULK PACKAGE NOT FOR DIRECT INFUSION DRUG DESCRIPTION CEFOBID® (cefoperazone), formerly known...
Read More  |  Review This
Recent News
59sec - the BEST lead management system around!
We tested 59sec - THE lead management system and we love it. 59sec helps small and medium companies to answer leads in maximum 59 seconds. Why...
MOVEorPAY - our favorite facebook app
We do love MOVEorPAY motivational facebook app, because it is very cool and useful. It makes you finish stuff that you know are good for you, but from various reasons, you never do...
ReviewsAZ is almost ready to be officially launched
yes, we have just a few loose ends to tie and we are ready to go :) meanwhile, I am putting some reviews on the site, so people will not get an empty site at the launch....